MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Attain Performa S MRI SureScan; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

Medtronic Puerto Rico Villalba Attain Performa S MRI SureScan; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 459878
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Erythema (1840); Unspecified Infection (1930)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
Attain Performa S MRI SureScan
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50762408
Report Number2649622-2026-27230
Device Sequence Number9396129
Product Code OJX
UDI-Device Identifier00643169601864
UDI-Public(01)00643169601864(17)190913
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/13/2019
Device Model Number459878
Device Catalogue Number459878
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexFemale
Patient Weight181 LB